# SDR CALA2012070200423

- Difficulty date: July 2, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 46,833 hours, 24,865 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 327375
- Part serial: 0078
- Condition: Inoperative
- Location: Cabin Air
- Part time: 37,767 hours, 19,525 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT AT FL250,  RT EQUIPMENT COOLING EXHAUST LIGHT CAME ON, PERFORMED QRH PROCEDURES.  REPLACED THE AIR FLOW CONTROL VALVE IAW AMM 21-58-31-401.  OPS CHECKED NORMAL.
